# SDR EIA2007133

- Difficulty date: June 28, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 119,068 hours, 25,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 34412
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE TOP OF THE STAIRS GOES ON AND GOES RIGHT OUT.  REPLACED EMERGENCY LIGHT AT TOP OF STAIRS, OPS CK`D NORMAL PER B747 MM 33-51-07.
